# SDR AALA20050586

- Difficulty date: September 10, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  OVERWING EMERGENCY LIGHT FORWARD EXTERNAL INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR OVERWING EMERGENCY LIGHT FORWARD EXTERNAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
